Papers for Math teachers and students

The following papers are intended for a wide audience, and might be interesting for undergraduate students:

R. L. P., A simple proof of the fundamental theorem of calculus for the Lebesgue integral, Stud. Univ. Babes-Bolyai Math. 58(2013), No. 2

R. L. P., Greatest solutions and differential inequalities: a journey in two directions, 2013, arXiv:1304.3576 [math.CA].

R. L. P., Peano's Existence Theorem revisited, 2012, arXiv:1202.1152v1.

R. L. P., Mean Value Integral Inequalities, to appear in Real Analysis Exchange.

R. L. P., Existence and computation of Riemann-Stieltjes integrals through Riemann integrals, 2011, arXiv:1107.1996v1.

R. L. P., Riemann integration through primitives for a new proof to the change of variable theorem, 2011, arXiv:1105.5938v1.

José Ángel Cid and R. L. P.,Does Lipschitz with respect to x imply uniqueness for the differential equation y'=f(x,y)?Amer. Math. Monthly 116 (2009), no. 1, 61-66. See also our ADDENDUM with important information on older related results.

R. L. P., Uniform continuity on unbounded intervals, International Journal of Mathematical Education in Science and Technology, Volume 39, Issue 4, June 2008, 551-557.